Items where Author is "Ramadan, Abba Ibrahim"

Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 2.

Article

Erkip, Albert and Ramadan, Abba Ibrahim (2017) Existence of traveling waves for a class of nonlocal nonlinear equations with bell shaped kernels. Communications on Pure and Applied Analysis, 16 (6). 2125 -2132. ISSN 1534-0392 (Print) 1553-5258 (Online)

Thesis

Ramadan, Abba Ibrahim (2016) Existence of traveling waves solution for certain nonlocal wave equations. [Thesis]

This list was generated on Tue Jul 5 06:39:55 2022 +03.